Severe Burning Sensation in BodyMy mother who is 80 + is a insulin dependent diabetic and also suffers from high BP which is being treated by allopathic medicines . Of late she is having severe burning sensation throughout her body and particularly in legs . Her diabetes also got out of control which is being managed by insulin high doses.
I request honorable and generous doctors to please suggest her medicine for this severe burning sensation in her body. She is quite active, happy , religious type of lady and has no psychological issues but for high BP and diabetes . But this burning sensation is troubling her a lot even wakes her up from sleep. Please oblige
Thanks and regards
sudhirgalgotia on 2011-08-26
I suggest you to give her following two medicines two doses of each alternately 4 hrly in a day.
1. ARSENICUM ALBUM 30c
2. HYPERICUM 30c.
For example if you give ars.alb at 8-00am then give HYPERICUM at 12-00 noon then again ars alb at 4-00PM & ars alb at 8-00 PM.
Each dose is 4 pills.
Pl do not stop insulin as well as all other medicines that is being given for BP etc. sudden stoppage will create lots of problems.
Watch for improvement for a week & report.
This course is to be given for 7 days.
Your feedback will help me to guide you for the future course of action.
daktersaab 9 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.